I had a similar situation when I was in the hospital they would tell me my pulse was too high, they would give me meds to lower my pulse and then my blood pressure would bottom out. It was funny to watch them freak out with low BP. finally one of the nurses looked at me and told me to remember that I had the right to refuse any medication that bothered me. I will have to try to up my potassium and see if that makes a difference too.
I agree with Vineland. Get your thyroid checked out. It is responsible for so many things that go wrong, especially in women. It could be over active or under active. Cheers, Ngaire.
I have been taking levothyroxine for years perhaps it is a thyroid problem, on the other hand 3 years ago, a year before I became an colostomist I was admitted to hospital because my heart was racing, they registered it at 205, I did black out several times and had serious nightmares, however I now take Flecainide twice a day, and sometimes my heart still does race and sometimes the top and bottom beats go out of sync and sometimes the beats are very powerful as if it is punching to hit 18" away. Thankfully it doesn't happen as often as it used to.
It is interesting your medics say it could be caused through dehydration or anxiety, my liquid intake is very low.
I do hope you will be feeling better very soon.
Ive been on medication ( luckily no side effects so far ) that brought me down from 540 to 120.
I am much better now. I was burning calories standing still:)
I also have a racing heartbeat that becomes arrhythmia (uncoordinated sections). I now take a mild beta blocker heart medication. Also, beginning when my colostomy was created on October 3, 2016, went from drinking 64 oz of liquid to over 100 oz per day. That helped in several ways, including making the colostomy output more regular and more consistent.